Imperial College London

ProfessorSebastianReich

Faculty of Natural SciencesDepartment of Mathematics

Visiting Professor
 
 
 
//

Contact

 

s.reich Website

 
 
//

Location

 

//

Summary

 

Publications

Journals

Cotter CJ, Ham DA, Pain CC, et al., 2009, LBB stability of a mixed Galerkin finite element pair for fluid flow simulations, Journal of Computational Physics, Vol:228, ISSN:0021-9991, Pages:336-348

Cotter CJ, Frank J, Reich S, 2007, The remapped particle-mesh semi-Lagrangian advection scheme, Quarterly Journal of the Royal Meteorological Society, Vol:133, ISSN:0035-9009, Pages:251-260

Cotter CJ, Reich S, 2006, Semigeostrophic particle motion and exponentially accurate normal forms, Multiscale Modeling & Simulation, Vol:5, ISSN:1540-3459, Pages:476-496

Bridges TJ, Hydon PE, Reich S, 2005, Vorticity and symplecticity in Lagrangian fluid dynamics, Journal of Physics A-mathematical and General, Vol:38, ISSN:0305-4470, Pages:1403-1418

Cotter CJ, Jason F, Reich S, 2004, Hamiltonian particle-mesh method for two-layer shallow-water equations subject to the rigid-lid approximation, Siam Journal on Applied Dynamical Systems, Vol:3, ISSN:1536-0040, Pages:69-83

More Publications